# SDR P5CA9600190

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5280 · Landing Gear Doors
- Part: Strut Door
- Condition: Delaminated
- Location: Lt Wing Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEADING EDGE AREA OF LEFT WING GEAR UPPER STRUT DOOR DELAMINATED.  REPAIRED IAW SRM 51-40-15.
